# SDR CALA0700063

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 24,195 hours, 8,583 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 1429
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 20,040 hours, 7,098 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIGHT SMOKE ENTERED THE CABIN AND COCKPIT AFTER TAKEOFF FROM CLE.  THE AIRCRAFT WAS RETURNED TO CLE.  THE SMOKE DISSIPATED BY THE TIME THE AIRCRAFT RETURNED TO CLE.  MAINTENANCE FOUND THE NR 2 IDG DRIVE SHAFT LEAKING AND IDG EMPTY.  THE NR 2 IDG AND IDG OIL COOLER WAS REPLACED IAW MM 24-11-11-400-400-801.
